MathSciNet Relay Station
MathSciNet bibliographic data
MR2926940 65M32 (35K20 35R30 80A23)
Kanca, Fatma; Ismailov, Mansur I. The inverse problem of finding the time-dependent diffusion coefficient of the heat equation from integral overdetermination data. Inverse Probl. Sci. Eng. 20 (2012), no. 4, 463–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement